# SDR AALA20090824TUL02

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 60,098 hours, 21,066 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 SLAT AT INBOARD DRIVE TRACK SKIN IS CRACKED AT FASTENER.  MARKED, BLENDED PRIMED AND PAINTED PER ESO 90249.   MRT 022470 AND MRR/SDR ACCOMP.  DWMS1213690.
